RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. London Math. Soc., 2018, том 97, выпуск 1, страницы 24–46 (Mi jlms3)  

Derived categories of curves as components of Fano manifolds

Anton Fonarevab, Alexander Kuznetsovacd

a Algebraic Geometry Section Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin str., Moscow 119991, Russia
b Laboratory of Mirror Symmetry National Research University Higher School of Economics, Russian Federation, NRU HSE, 6 Usacheva Street, Moscow 119048, Russia
c The Poncelet Laboratory, Independent University of Moscow, Moscow 119002, Russia
d Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Moscow 119048, Russia

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации
Российский фонд фундаментальных исследований 15-01-02164
15-51-50045
15-01-02158
Simons Foundation
Конкурс «Молодая математика России»
Both authors were partially supported by the Russian Academic Excellence Project ‘5-100’ and the RFBR grants 15-01-02164 and 15-51-50045. A. Kuznetsov was partially supported by the Simons foundation. A. Fonarev was partially supported by the RFBR grant 15-01-02158 and the Young Russian Mathematics award.


DOI: https://doi.org/10.1112/jlms.12094


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 16.01.2017
Исправленный вариант: 14.10.2017
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jlms3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:27

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018